Repositorio de producción científica de la Universidad de Sevilla

N-extremal matrices of measures for an indeterminate matrix moment problem

Opened Access N-extremal matrices of measures for an indeterminate matrix moment problem

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Durán Guardeño, Antonio José
López Rodríguez, Pedro
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2000-07-10
Publicado en: Journal of Functional Analysis, 174 (2), 301-321.
Tipo de documento: Artículo
Resumen: In this paper we study the N-extremal matrices of measures associated to a completely indeterminate matrix moment problem, i.e., those matrices of measures W, solutions of a completely indeterminate matrix moment problem, for which the linear space of matrix polynomials is dense in the corresponding L2(W).
Cita: Durán Guardeño, A.J. y López Rodríguez, P. (2000). N-extremal matrices of measures for an indeterminate matrix moment problem. Journal of Functional Analysis, 174 (2), 301-321.
Tamaño: 244.4Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41823

DOI: http://dx.doi.org/10.1006/jfan.2000.3585

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones